# SDR IPXA09554894

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N34003
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING T/E OUTBOARD FLAP UPPER SKIN HAS 5 EACH GOUGES.  PANEL REMOVED AND ROUTED TO S/M SHOP.  REMOVED DAMAGE, FABRICATED REPAIR FILLER, DOUBLER AND CORE SPLICE, PRIMERED AREA.
